# SDR ASAA1098556

- Difficulty date: November 19, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 35,325 hours, 13,835 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29307
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE SUPPORT ANGLE AT RSS 277 IS CRACKED.  REMOVED AND REPLACED THE LEFT WING UPPER TRAILING EDGE SUPPORT ANGLE IAW B737 900 SRM 51 40 02 PAR 5 51 40 05 TABLE F AND 51 20 01 PAR D.
